# SDR MWEA99607

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frozen
- Location: Lt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS VERY DIFFICULT TO MOVE DURING DESCENT, FEELS FROZEN.  MTC FOUND ICE BUILD-UP IN LEFT WHEEL WELL FORWARD TOP OUTBOARD AILERON CABLE/PULLEY STACK.  MTC REMOVED OBSTRUCTION AND CLEANED DRAIN.
